Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Trying to conceive. Hypothyroidism, irregular periods. Taking medicine. What is the reason?

Hi I am 28 years old and trying to conceive. I have been detected with hypothyroidism 6 months back . Initially I took 25mg and now I takes 50mg thyroxin daily. My periods have become very irregular, they comes almost in 2 months after I have started taking the medications . One more cause is that periods comes only after I starts doing some home remedies such as taking Papaya / Flax seeds concentration with Jaggery. on 14.3.12 - tsh - 1,62. ft4 - .86 on 10.4.12 - tsh - 1,79 ft4 - .97 on 04.06.12 tsh - 1,57 ft4 - 1,05 I am really feeling helpless.. what could be possible reason for all this mess!!!
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Good day.
I am wondering if you met a gynecologist yet?
Your thyroid profile was okay in 2012. What is the latest TFT ?
There are many causes of irregular periods and infertility. Please meet a good gynecologist and get yourself checked. You may need blood tests like Prolactin etc. What is your weight and height? Do you have excess hair growth over body and face?
Answered: Wed, 28 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor